MAUDE Adverse Event Report: CAREFUSION MINOBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MINOBORE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number ME1032
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the nurse noted that blood was backing up into the patient's arterial line.Upon assessment it was found that while flushing the arterial line the tubing leaked from the junction of the tubing and the female luer.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of a leak at the junction of the tubing and the female luer was confirmed.Visual inspection showed no damage or anomalies with the set or its components.Examination under magnification showed insufficient solvent at the engagement.Functional testing confirmed leaking at the engagement of the tubing and the female luer.The tubing measured within specification.The root cause of the leak is insufficient solvent application.
 
Event or Problem Description

Brand Name
MINOBORE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8020040
Report Number9616066-2018-02061
Device Sequence Number1369406
Product Code FPA
UDI-Device Identifier10885403235979
UDI-Public10885403235979
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1032
Device Catalogue NumberME1032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE, THERAPY DATE UNK